# SDR DALA2014070203952

- Difficulty date: July 1, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 32,963 hours, 14,291 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED BULKHEAD, BS 1531, AFT WEB CRACKED, RBL 20.  COMPLIED WITH ERA 527163-14, REV O.
